Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 4, NWS Omaha, NE

April 15, 2012Holt County, Missouri; Richardson County, Nebraska

NWS Omaha, NE issued this river flood warning at Apr 15, 2012, 10:23 AM CDT for Holt County, Missouri; Richardson County, Nebraska. It took effect at Apr 15, 2012, 6:28 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2012, 10:23 AM CDT (15:23 UTC)
In effect from
Apr 15, 2012, 6:28 PM CDT
Expired
Apr 16, 2012, 7:00 AM CDT
In force
13 hr
Issued by
NWS Omaha, NE
Flood severity
Minor

Counties Holt County, MO, Richardson County, NE

The radar

The Topeka radar (KTWX), 140 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Rulo (RULN1).

Action stage
16 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06813500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WGUS43 KOAX 151523
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1023 AM CDT SUN APR 15 2012

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN NEBRASKA...MISSOURI... 

  MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA 
  COUNTIES.

  MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

MOC005-NEC127-160323-
/O.NEW.KOAX.FL.W.0003.120416T1600Z-120417T0900Z/
/BRON1.1.ER.120416T1600Z.120417T0000Z.120417T0300Z.NO/
1023 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A
* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT BROWNVILLE.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:15 AM SUNDAY THE STAGE WAS 30.2 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 33.2 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING.
* IMPACT...AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD.

$$

MOC087-NEC147-160322-
/O.NEW.KOAX.FL.W.0004.120415T2328Z-120417T1400Z/
/RULN1.1.ER.120415T2328Z.120416T0600Z.120417T0800Z.NO/
1023 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A
* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT RULO.
* FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM SUNDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL 
  LOWLANDS ON THE MISSOURI SIDE OF THE RIVER.

$$

FOBERT
1 follow-up statement
575 
WGUS83 KOAX 160247
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
947 PM CDT SUN APR 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA 
  COUNTIES.

  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE 
AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/

&&

MOC005-NEC127-160317-
/O.CAN.KOAX.FL.W.0003.000000T0000Z-120417T0900Z/
/BRON1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 PM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT BROWNVILLE.
* AT  9:15 PM SUNDAY THE STAGE WAS 31.6 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 31.6 FEET.  THE 
  RIVER WILL FALL BELOW 31 FEET BY TOMORROW MORNING.


$$

MOC087-NEC147-161200-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-120416T1200Z/
/RULN1.1.ER.120416T0222Z.120416T0230Z.120416T0600Z.NO/
947 PM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT RULO.
* AT  9:30 PM SUNDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL 
  LOWLANDS ON THE MISSOURI SIDE OF THE RIVER.

$$

IAC071-160317-
/O.CAN.KOAX.FL.W.0002.000000T0000Z-120417T0234Z/
/HMBI4.1.ER.120415T1807Z.120415T2115Z.120416T0106Z.NO/
947 PM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* AT  9:30 PM SUNDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:06 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 22.0 FEET...MINOR RURAL OVERFLOWS BEGIN WITHIN THE CITY 
  LIMITS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:44 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 15, 6:44 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
644 AM CDT SUN APR 15 2012

.AVIATION...12Z TAFS FOR KOMA...KLNK AND OFK.

VFR CONDITIONS EXPECTED AT BOTH KOMA AND KLNK. SOUTHERLY SFC WINDS
WILL INCREASE THRU THE MORNING HOURS AND COULD GUST UP TO 35KTS BY
18Z. WL CONTINUE LLVL WIND SHEAR AT KOMA AND KLNK UNTIL WINDS
BEGIN TO MIX OUT THIS MORNING. COLD FRONT WILL PUSH THROUGH THE
TERMINALS LATER THIS AFTERNOON AS AREA OF SFC LOW PRESSURE SLIDES
ACROSS SOUTHEASTERN SD. EXPECT GUSTY NORTHWEST WINDS TOWARD THE
END OF THE TAF CYCLE. MVFR TO IFR CONDITIONS WILL WRAP AROUND BACK
SIDE OF THE LOW AS WELL WITH PREVAILING LIGHT RAIN SHOWERS AT
KOFK. DO HAVE A FEW TEMPO IFR GROUPS IN AT KOFK FOR LOWER CIGS
THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 15 2012/

DISCUSSION...

VERY COMPLEX SITUATION IN PLACE THE NEXT 12 HOURS OR SO. PRIMARY
CONCERNS ARE WINDS AND CONVECTIVE POTENTIAL. AGREE THAT THERE IS
STILL A SLIGHT RISK OF SEVERE STORMS FOR PARTS OF THE AREA...
MAINLY NORTHEAST NEBRASKA...TODAY.

UPPER AIR CHARTS FROM LAST EVENING SHOWED THE FOLLOWING. 300 MB
JET STREAK OF 135 KNOTS WAS PUNCHING NORTHEAST FROM SOUTHERN
ARIZONA AND NEW MEXICO. SECOND JET MAX NOTED OVER LAKE SUPERIOR.
CLOSED LOW AT 500 MB WAS OVER THE FOUR CORNERS REGION. 12 HOUR
HEIGHT FALLS OF UP TO AROUND 100 METERS WERE ESTIMATED OVER
NORTHEAST NEW MEXICO. STRONG 850 MB WINDS WERE TRANSPORTING
MOISTURE NORTHWARD.

EARLY THIS MORNING...WATER VAPOR IMAGERY SHOWED CLOSED LOW OVER
EASTERN COLORADO. MAIN AREA OF STORMS EXTENDED FROM TEXAS NORTH
INTO IOWA...BUT A FEW STORMS NOTED IN EASTERN COLORADO.

COMPLEX SURFACE PATTERN WITH CONVECTIVE BOUNDARIES...BUT WARM FRONT
APPEARED TO EXTEND FROM SURFACE LOW NEAR THE NEBRASKA/KANSAS BORDER
SOUTH OF LEXINGTON EASTWARD INTO SOUTHEAST NEBRASKA. A SECOND LOW
WAS BETWEEN YANKTON AND ONEILL.

MODELS SHOW MID TROPOSPHERIC LOW TRACKING INTO EASTERN SOUTH DAKOTA
BY LATE AFTERNOON. MAIN SURFACE LOW SHOULD TRACK NORTHEAST INTO
NORTHEAST NEBRASKA BY EARLY AFTERNOON...AND INTO SOUTHEAST SOUTH
DAKOTA BY LATE AFTERNOON. EXPECT STRONG SOUTH/SOUTHWEST WINDS AHEAD
OF THE LOW AND WIND ADVISORY ISSUED FOR THAT EARLIER. MAY NEED TO
UPGRADE THAT TO A HIGH WIND WARNING FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA LATER TODAY...BUT DID NOT FOR NOW.

KEPT MENTION OF THUNDERSTORMS MOST OF THE AREA THIS MORNING UNTIL
DRIER AIR AT 850 MB MOVES IN. ALSO SOME CONVECTION POSSIBLE FARTHER
WEST IN OUR NORTHEAST NEBRASKA ZONES THIS AFTERNOON IN ASSOCIATION
WITH BETTER UPPER DYNAMICS. THAT IS WHERE SEVERE THREAT MAY BE THIS
AFTERNOON.

ON THE BACKSIDE...STRONG NORTHWEST WINDS MAY SPREAD INTO NORTHEAST
NEBRASKA TOWARD LATE AFTERNOON AND FELT A WIND ADVISORY WAS
NEEDED FOR THAT LATER THIS AFTERNOON AND EVENING. THIS MAY NEED TO
BE EXPANDED FOR THE EVENING BUT WILL LET THE DAY SHIFT DECIDE ON
THAT.

OTHERWISE...PRECIPITATION CHANCES CONTINUE INTO TONIGHT UNTIL THE
SYSTEM LIFTS OFF INTO MINNESOTA AND WISCONSIN TONIGHT. A SHORTWAVE
WILL BRING A CHANCE FOR SHOWERS AS IT MOVES IN FROM THE WEST
MONDAY AFTERNOON INTO MONDAY NIGHT. SHOWERS/THUNDERSTORMS ALSO
POSSIBLE WITH ANOTHER WAVE TUESDAY AFTERNOON INTO EARLY WEDNESDAY.

NO BIG CHANGES TO LATER PERIODS. FAST MOVING FAIRLY ZONAL
PROGRESSIVE FLOW EXPECTED MID WEEK WITH THAT TRENDING TOWARD A
MORE MERIDIONAL PATTERN BY FRIDAY.

MILLER

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR NEZ015-018-032>034-042>045-050>053-065>068-078-088>093.

     WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING
     FOR NEZ011-012-016-017-030-031.

IA...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR IAZ043-055-056-069-079-080-090-091.

&&

99/99
Hazardous weather outlook, Apr 15, 10:06 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1006 AM CDT SUN APR 15 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-160515-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1006 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SOME THUNDERSTORMS WILL BE POSSIBLE OVER MAINLY NORTHEAST NEBRASKA
TODAY. THE MAIN HAZARD WOULD BE LARGE HAIL WITH ANY LOW TOPPED
CELLS THAT MIGHT DEVELOP.

STRONG SOUTH OR SOUTHWEST WINDS SHOULD OCCUR OVER MUCH OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA TODAY...WITH GUSTS REACHING OVER 50 MPH.

STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP INTO NORTHEAST
NEBRASKA MID TO LATE AFTERNOON AND CONTINUE INTO THE EVENING.

MINOR FLOODING WILL ALSO OCCUR TODAY ACROSS PORTIONS OF SOUTHWEST
IOWA NEAR CLARINDA AND HAMBURG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW THUNDERSTORMS MAY OCCUR ON TUESDAY AFTERNOON INTO TUESDAY
NIGHT AND WEDNESDAY...THEN AGAIN FROM THURSDAY INTO THURSDAY
NIGHT. AT THIS TIME...THE CHANCE OF SEVERE WEATHER TUESDAY THROUGH
THURSDAY NIGHT SEEMS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Local storm report, Apr 15, 8:25 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     NON-TSTM WND DMG AUBURN                  40.39N 95.84W
04/15/2012                   NEMAHA             NE   CO-OP OBSERVER

            ESTIMATED 60 MPH WIND GUST FROM LOW LEVEL JET MIXING DOWN
            TO SURFACE, BLEW A FEW STORE FRONT SIGNS DOWN.

&&

LANDSVORK
Local storm report, Apr 15, 8:49 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     5 SW MCCLELLAND         41.28N 95.75W
04/15/2012                   POTTAWATTAMIE      IA   EMERGENCY MNGR

            DAMAGE NEAR THE WESTFAIR AMPHITHEATRE...THEN EAST
            NORTHEAST FOR A MILE OR TWO.

&&

VDEWALD
Local storm report, Apr 15, 9:13 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PAPILLION               41.16N 96.04W
04/15/2012  M3.08 INCH       SARPY              NE   CO-OP OBSERVER

0700 AM     HEAVY RAIN       8 SW PETERSBURG         41.77N 98.19W
04/15/2012  M1.20 INCH       BOONE              NE   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Apr 15, 9:23 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SW MORSE BLUFF        41.41N 96.79W
04/15/2012  M1.90 INCH       SAUNDERS           NE   AMATEUR RADIO

0700 AM     HEAVY RAIN       YUTAN                   41.24N 96.40W
04/15/2012  M1.63 INCH       SAUNDERS           NE   AMATEUR RADIO

0700 AM     HEAVY RAIN       WAHOO                   41.22N 96.62W
04/15/2012  M1.46 INCH       SAUNDERS           NE   AMATEUR RADIO

0700 AM     HEAVY RAIN       3 SE CEDAR BLUFFS       41.37N 96.57W
04/15/2012  M1.40 INCH       SAUNDERS           NE   AMATEUR RADIO

0700 AM     HEAVY RAIN       FREMONT                 41.44N 96.49W
04/15/2012  M1.27 INCH       DODGE              NE   AMATEUR RADIO

0700 AM     HEAVY RAIN       CEDAR BLUFFS            41.40N 96.61W
04/15/2012  M1.25 INCH       SAUNDERS           NE   AMATEUR RADIO

&&

LANDSVORK
Local storm report, Apr 15, 9:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
934 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       SYRACUSE                40.66N 96.18W
04/15/2012  M1.84 INCH       OTOE               NE   CO-OP OBSERVER

0830 AM     HEAVY RAIN       ELGIN                   41.98N 98.08W
04/15/2012  M2.39 INCH       ANTELOPE           NE   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Apr 15, 10:17 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 NE HASTINGS           41.06N 95.44W
04/15/2012  M2.17 INCH       MILLS              IA   CO-OP OBSERVER

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:14 AM CDTSpecial Weather StatementOAXHolt31 min
Apr 15, 10:23 AM CDTRiver Flood WarningOAXAtchison11 hr
Apr 14, 7:02 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy58 min
Apr 14, 9:17 PM CDTWind AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more31 hr
Apr 14, 9:25 PM CDTSpecial Weather StatementOAXPlatte35 min
Apr 14, 9:49 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne26 min
Apr 14, 10:51 PM CDTSpecial Weather StatementOAXCedar, Pierce24 min
Apr 14, 11:01 PM CDTSevere Thunderstorm WarningOAXSaline, Seward29 min
Apr 14, 11:26 PM CDTSevere Thunderstorm WarningOAXLancaster, Seward34 min
Apr 14, 11:31 PM CDTTornado WarningOAXLancaster, Seward29 min
Apr 14, 11:52 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders38 min
Apr 15, 12:09 AM CDTSpecial Weather StatementOAXNemaha, Richardson36 min
Apr 15, 12:12 AM CDTSpecial Weather StatementOAXDouglas33 min
Apr 15, 12:28 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy21 min
Apr 15, 12:41 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy34 min
Apr 15, 2:05 AM CDTSpecial Weather StatementOAXJohnson, Nemaha, Otoe, Pawnee, Richardson85 min
Apr 15, 1:53 PM CDTSpecial Weather StatementOAXKnox67 min
Apr 15, 2:06 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox54 min
Apr 15, 2:11 PM CDTTornado WarningOAXKnox49 min
Apr 15, 2:30 PM CDTTornado WarningOAXKnox39 min

Nearby

River Flood Warnings in Missouri, 2012River Flood Warnings in Nebraska, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.